# SDR AALA20160225007

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LT TRANSITION PANEL CORRODED OUT OF LIMITS, BETWEEN STATION 400 - 500I.  INSTALLED FWD CARGO LT TRANSITION PANEL SPLICE REPAIR IAW SRM 53-00-53-2R-R5 & SRM 51-40-02.  ACFT IN BASE MX.
